|Decrease in CD4 count after using VIRADAY tablets
Oct 23, 2009
My friend is 58 year old and he is on Tablet VIRADAY from October 2008,His CD4 before taking tablet was 263, in May 2009 it was incresed to 540 but now in October 2009 his CD4 again reduced to 243.He has become very weak.. wt should be the next step to save him
Response from Dr. Frascino
Assuming your buddy is adherent with his medication regimen and does not have an intercurrent opportunistic illness that might be driving his CD4 counts down, I would be concerned that he has developed resistance to one or more of the drugs in his Viraday(generic Atripla). I would recommend he be evaluated by his HIV specialist physician and get HIV resistance testing (genotype/phenotype). This will determine if resistance has developed and be of assistance in selecting a new combination regimen for him.
re: I'm gay, remember? re: Ambush
Please I need your help (again) I have just donated, thanking you in advance
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.